... and exercise. I have COPD and I take Spiriva, Zyban and Albuterol and I am scared to take the medicines (Metformin 1000 mg and Pravastatin 40mg tabs) that my doctor gave me because of all of the side effects and drug interactions.
25 Aug 2009
With type 2 diabetes, the main focus is on weight control, because 80% - 90% of people with this disease are overweight. A meal plan, with reduced calories, even distribution of carbohydrates, and replacement of some carbohydrate with healthier monounsaturated fats helps improve blood glucose levels.
12 Nov 2009
Yes, basicaly the diabet came from obesity, so if you had a control for your meals, you can reduce the diagnostic, and it is esay to follow, just do some excersice minimun fo 30 min a day like walk, then eliminate the salt, don't drink sodas, use splenda instead of regular sugar, use olive oil, eat maximum 2 carbohydrates in each meal, remember you must eat 5 times a day, there a 3 meals and 2 snack, and drink water.
25 Aug 2010
i d'like to tell u the is nothing make u afraid from diabetis,,its only need management ...
there is no harm if u start taking metformin,,its work as sensitizer to the insulin with no wt gain or serious adverse effects...
but consult ur doc coz i think its enough to take one tablet of 500 or 850 mg once daily with diet in ur diabetis
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed on Aug. 14th, but I still have not taken any of my medicines because I am scared of all the side effects and I am scared that because ...
1 answer • 12 Oct 2009
I tested this am and sugar level was over 300 after taking a pill.
1 answer • 22 Jul 2012
1 answer • 16 Feb 2013
I take quite a few medications for my psych decease and high cholesterol and type 2 diabetes. The diabetes and a partial blame for having them is ...
3 answers • 7 Jun 2013
Is a vitamin b12 level of 1,444 something to be concerned about? also patient has diabetes, stage 4?
... chronic kidney disease, thyroid, high cholesterol and high blood pressure and tremors
1 answer • 13 Aug 2013